MAUDE Adverse Event Report: ETHICON INC. MONOCRYL SUTURE 18"(45CM) 4-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MONOCRYL SUTURE 18"(45CM) 4-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y464G
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: did the needle fall into the patient? no, it didn't.Was the needle retrieved during the same procedure? n/a.Was additional tissue incision required to retrieve the needle? n/a.No further information will be provided.
 
Event or Problem Description
It was reported that a patient underwent a hernia repair procedure on (b)(6) 2018 and suture was used.During the procedure, the needle detached from the suture while closing the surgical wound under the skin.There were no adverse consequences to the patient.No additional information was provided.

Brand Name
MONOCRYL SUTURE 18"(45CM) 4-0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7313573
Report Number2210968-2018-71277
Device Sequence Number2249442
Product Code GAN
UDI-Device Identifier10705031059269
UDI-Public10705031059269
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue NumberY464G
Device Lot NumberLJZ271
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2018
Initial Report FDA Received Date03/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1